# SDR AALA972388

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722AA
- Make and model: Boeing 727227
- Aircraft serial: 20730
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam Web
- Condition: Cracked
- Location: Bs 870-874
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BS 870-874, RBL 6, WL 155-161, RIGHT KEEL BEAM WEB CRACKED AROUND NUMEROUS FASTENERS THROUGH 870 TO KEEL BEAM CHORD ANGLE REPAIR.  REMOVED DOUBLER ON CHORD ANGLE FWD RIGHT SIDE OF APU AREA.  MADE NEW DOUBLER INSTALLED WITH NEW FASTENERS PER SRM 51-40-4.  INSTALLED WEB REPAIR PER SRM 51-40-2.  (M)
